# SDR AALA20180327008

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,038 hours, 26,711 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CDK2004
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE RIGHT VERTICAL ATTACH (SKATE) ANGLE AT BS 1437.  REPLACED ATTACH ANGLE IAW SRM 53-05-00 AND 53-10-00.
